Mar 15, 2011
Pretty much the same as the last one. I'm getting more used to the symptoms of the buzzy/shock things and tracers.
My doctor has added Wellbutrin SR 150 to the mix. I've noticed a complete loss of appetite with this mixture. I now have to force myself to eat. If I smell something good I may become curious and go taste it, but there's not much interest, really.
I'm still on the Ativan, for another month. They barely help at 1mg. He told me to take 2 if I needed them. Gee thanks, so then I'll run out even faster.
He added some sleeping pills, Temazepam, 15mg. I asked for them. They don't work either unless I take 2, which I do. Sorry doc, I told you my body doesn't respond to low doses of stuff. I guess he doesn't believe me. At least he tries to help. I'd rather sleep well for a couple of weeks and be effed for the rest, than sleep like shite for the full month.
Bipolar/headaches are doing ok,) but could be MUCH better) if the stress of my Ahole brother and sister would step in and help with my mother. I have used quite a few of my Maxalt's lately compared to hardly any before this whole mess. Anyway, she's finaly out of the hospital, and back at home, and I have disowned the two useless clods.
Weight, 142. I see my goal weight of 120 becoming a reality now on this medicinal mix. I bought a 2 month old violet pied lovebird to keep me company. He/she keeps me good company and is quite friendly.